MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 9MM X 28MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG, 9MM X 28MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-166
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw broke during the procedure and remained in the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of oem biocomposites.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.This investigation will be closed based on probable root cause.Alleged failure: screw broke.As per oem this complaint investigation "as this is a broken screw complaint in india, no final report will be generated and it will be folded into the ccon-00006 investigation."."based on our investigation work thus far, it is heavily indicated that user/technique is the primary contributing factor for these broken screws.As the oem supplier, we are initiating a full capa.This will result in the following: future broken screw complaints originating from india will be logged as feedback only and added to the capa as no investigation will be completed whilst this capa is open.No final report emails will be issued as a result." the failure mode will be monitored for future reoccurrence manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG, 9MM X 28MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15496220
Report Number0002936485-2022-00544
Device Sequence Number17664961
Product Code HWC
UDI-Device Identifier15060155710294
UDI-Public15060155710294
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-166
Device Catalogue Number234-010-166
Device Lot NumberBS200501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown